# SDR YENA2021042300267

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 18,522 hours, 3,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M9757
- Condition: Inoperative
- Location: L-1 Door
- Part time: 21,345 hours, 7,198 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 620, SAN-BOS. SLIDE PIN WOULD NOT ENGAGE ; REMOVED AND REPLACED L1 SLIDE DOOR IAW AMM 25-62-44. OPS CHK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
